Alert archive / Texas / Small Craft Advisories in 2012

Small Craft Advisory 33, NWS Brownsville, TX

May 30, 2012

NWS Brownsville, TX issued this small craft advisory at May 30, 2012, 3:03 AM CDT. It took effect at May 30, 2012, 1:00 PM CDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
May 30, 2012, 3:03 AM CDT (08:03 UTC)
In effect from
May 30, 2012, 1:00 PM CDT
Expired
May 31, 2012, 9:45 PM CDT
In force
33 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

770 
WHUS74 KBRO 300803
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
303 AM CDT WED MAY 30 2012

...PRESSURE GRADIENT WILL TIGHTEN TODAY AND INCREASE WINDS...

.DEEPENING LOW PRESSURE IN THE SOUTHERN HIGH PLAINS AND NORTH
TEXAS WILL INTERACT WITH HIGHER PRESSURE ACROSS THE NORTHWEST GULF
OF MEXICO TO PRODUCE INCREASING WINDS AND SEAS THROUGH THE SHORT
TERM. EXERCISE CAUTION CONDITIONS WILL TURN IN TO SMALL CRAFT
ADVISORY CONDITIONS LATER TODAY AND TONIGHT. AS A RESULT...A SMALL
CRAFT ADVISORY HAS BEEN POSTED FOR THE LAGUNA MADRE AND THE NEAR
SHORE COASTAL MARINE ZONES BEGINNING AT 1 PM CDT...WHEN SOUTH
SOUTHEAST WINDS WILL INCREASE TO BETWEEN 20 AND 25 KTS. LATER
TODAY AND TONIGHT WINDS ACROSS ALL GULF MARINE ZONES WILL INCREASE
TO BETWEEN 20 AND 25 KTS AND SEAS WILL BUILD WITH WAVE HEIGHTS IN
THE 5 TO 7 FT RANGE. WINDS ON THE LAGUNA MADRE MAY DECREASE TO
EXERCISE CAUTION STRENGTH TONIGHT...HOWEVER.

GMZ130-132-135-150-155-301530-
/O.NEW.KBRO.SC.Y.0033.120530T1800Z-120531T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
303 AM CDT WED MAY 30 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING.

* WINDS AND WAVES: SOUTH SOUTHEAST WINDS 20 TO 25 KNOTS. CHOPPY TO
  ROUGH BAY WATERS...AND WAVE HEIGHTS INCREASING TO BETWEEN 4 AND
  6 FEET ON THE NEARSHORE GULF WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
6 follow-up statements
548 
WHUS74 KBRO 301625
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1125 AM CDT WED MAY 30 2012

...PRESSURE GRADIENT WILL TIGHTEN TODAY AND INCREASE WINDS...

.DEEPENING LOW PRESSURE IN THE SOUTHERN HIGH PLAINS AND NORTH
TEXAS WILL INTERACT WITH HIGHER PRESSURE ACROSS THE NORTHWEST
GULF OF MEXICO TO PRODUCE INCREASING WINDS AND SEAS THROUGH THE
SHORT TERM. EXERCISE CAUTION CONDITIONS WILL TURN IN TO SMALL
CRAFT ADVISORY CONDITIONS LATER TODAY AND TONIGHT. AS A RESULT...
A SMALL CRAFT ADVISORY REMAIN IN EFFECT FOR THE LAGUNA MADRE AND
THE NEAR SHORE COASTAL MARINE ZONES BEGINNING AT 1 PM CDT...WHEN
SOUTH SOUTHEAST WINDS WILL INCREASE TO BETWEEN 20 AND 25 KTS.
LATER TODAY AND TONIGHT WINDS ACROSS ALL GULF MARINE ZONES WILL
INCREASE TO BETWEEN 20 AND 25 KTS AND SEAS WILL BUILD WITH WAVE
HEIGHTS IN THE 5 TO 7 FT RANGE. WINDS ON THE LAGUNA MADRE MAY
DECREASE TO EXERCISE CAUTION STRENGTH TONIGHT...HOWEVER.

GMZ130-132-135-150-155-310000-
/O.CON.KBRO.SC.Y.0033.120530T1800Z-120531T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
1125 AM CDT WED MAY 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS AND WAVES: SOUTH SOUTHEAST WINDS 20 TO 25 KNOTS. CHOPPY 
  TO ROUGH BAY WATERS...AND WAVE HEIGHTS INCREASING TO BETWEEN 4 
  AND 6 FEET ON THE NEARSHORE GULF WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
499 
WHUS74 KBRO 302256
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
556 PM CDT WED MAY 30 2012

...WINDS WILL CONTINUE TO INCREASE ACROSS THE LOWER TEXAS COASTAL
WATERS THIS EVENING...

.DEEPENING LOW PRESSURE IN THE SOUTHERN HIGH PLAINS AND NORTH
TEXAS WILL INTERACT WITH HIGH PRESSURE ACROSS THE NORTHWEST GULF
OF MEXICO TO PRODUCE INCREASING WINDS AND SEAS TONIGHT. WINDS WILL
INCREASE ACROSS THE OFFSHORE WATERS OF THE LOWER TEXAS COAST TO
BETWEEN 20 AND 25 KNOTS AND SEAS WILL BUILD WITH WAVE HEIGHTS IN THE
5 TO 7 FEET RANGE. WINDS ON THE LAGUNA MADRE WILL DECREASE TO
EXERCISE CAUTION CONDITIONS TONIGHT.

GMZ170-175-310700-
/O.EXB.KBRO.SC.Y.0033.120531T0000Z-120601T0100Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
556 PM CDT WED MAY 30 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THURSDAY. 

* WINDS AND WAVES: SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 20 TO
  25 KNOTS TONIGHT. SEAS WILL INCREASE TO BETWEEN 4 AND 6 FEET
  ACROSS THE FAR OFFSHORE GULF WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-310700-
/O.EXT.KBRO.SC.Y.0033.000000T0000Z-120601T0100Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
556 PM CDT WED MAY 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM CDT
THURSDAY. 

* WINDS AND WAVES: SOUTH TO SOUTHEAST WINDS 20 TO 25 KNOTS WILL
  CONTINUE THROUGH TONIGHT. SEAS WILL CONTINUE TO INCREASE BETWEEN
  4 AND 6 FEET ACROSS THE NEAR SHORE GULF WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-310000-
/O.CON.KBRO.SC.Y.0033.000000T0000Z-120531T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
556 PM CDT WED MAY 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: SOUTH TO SOUTHEAST WINDS 20 TO 25 KNOTS WILL CONTINUE
  THROUGH EARLY THIS EVENING. CHOPPY TO ROUGH BAY WATERS WILL
  CONTINUE AS A RESULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
271 
WHUS74 KBRO 310351
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1051 PM CDT WED MAY 30 2012

...HIGHER WINDS WILL CONTINUE ON THE GULF TONIGHT...

.LOW PRESSURE IN THE SOUTHERN HIGH PLAINS AND NORTH TEXAS WILL
INTERACT WITH HIGH PRESSURE ACROSS THE NORTHWEST GULF OF MEXICO
TO PRODUCE STRONGER WINDS AND HIGHER SEAS TONIGHT. WINDS WILL
INCREASE ACROSS THE OFFSHORE WATERS OF THE LOWER TEXAS COAST TO
BETWEEN 20 AND 25 KNOTS AND SEAS WILL BUILD WAVE HEIGHTS TO
BETWEEN 5 AND 7 FEET.

GMZ150-155-170-175-310930-
/O.CON.KBRO.SC.Y.0033.000000T0000Z-120601T0100Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1051 PM CDT WED MAY 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THURSDAY.

* WINDS AND WAVES: SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 20 
  TO 25 KNOTS TONIGHT. SEAS WILL INCREASE TO BETWEEN 4 AND 6 
  FEET ACROSS THE FAR OFFSHORE GULF WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
196 
WHUS74 KBRO 310711
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
211 AM CDT THU MAY 31 2012

...STRONGER MARINE WINDS WILL CONTINUE THROUGH EARLY THIS
EVENING...

.LOW PRESSURE IN WEST TEXAS AND NORTH MEXICO WILL INTERACT WITH
HIGH PRESSURE ACROSS THE WEST GULF OF MEXICO TO PRODUCE STRONGER
WINDS AND HIGHER SEAS TODAY. SOUTH SOUTHEAST WINDS WILL BE BETWEEN
20 AND 25 KNOTS WITH WAVE HEIGHTS BETWEEN 5 AND 7 FEET.

GMZ130-132-135-311500-
/O.NEW.KBRO.SI.Y.0039.120531T0711Z-120601T0300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
211 AM CDT THU MAY 31 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 10 PM CDT
THIS EVENING. 

* WINDS: SOUTH SOUTHEAST 20 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-311500-
/O.EXT.KBRO.SC.Y.0033.000000T0000Z-120601T0300Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
211 AM CDT THU MAY 31 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS AND WAVES: SOUTH SOUTHEAST WINDS 20 TO 25 KNOTS. WAVES 5
  TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
234 
WHUS74 KBRO 312141
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
441 PM CDT THU MAY 31 2012

...STRONG WINDS WILL CONTINUE THROUGH EARLY THIS EVENING...

.SURFACE LOW PRESSURE IN WEST TEXAS AND NORTH MEXICO WILL
INTERACT WITH HIGH PRESSURE ACROSS THE WESTERN GULF OF MEXICO WILL
CONTINUE TO PRODUCE STRONG WINDS AND HIGH SEAS THIS EVENING. SOUTH
TO SOUTHEAST WINDS WILL BE BETWEEN 20 AND 25 KNOTS WITH WAVE
HEIGHTS BETWEEN 5 AND 7 FEET.

GMZ130-132-135-010300-
/O.CON.KBRO.SI.Y.0039.000000T0000Z-120601T0300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
441 PM CDT THU MAY 31 2012

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 10 PM
CDT THIS EVENING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 10 PM
CDT THIS EVENING. 

* WINDS: SOUTH TO SOUTHEAST WINDS 20 TO 25 KNOTS WILL CONTINUE
  THROUGH THIS EVENING. BAY WATERS WILL CONTINUE TO BE CHOPPY TO
  ROUGH AS A RESULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-010300-
/O.CON.KBRO.SC.Y.0033.000000T0000Z-120601T0300Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
441 PM CDT THU MAY 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS AND WAVES: SOUTH TO SOUTHEAST WINDS 20 TO 25 KNOTS WILL
  CONTINUE THIS EVENING. SEAS 5 TO 7 FEET WILL CONTINUE AS A RESULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
206 
WHUS74 KBRO 010245
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
945 PM CDT THU MAY 31 2012

...WINDS DIMINISHING ACROSS THE COASTAL WATERS TONIGHT...

.THE PRESSURE GRADIENT CONTINUES TO DECREASE ACROSS THE COASTAL
WATERS THIS EVENING AS A WEAK COLD FRONT APPROACHES THE UPPER AND
MIDDLE TEXAS COAST. WINDS WILL CONTINUE TO DIMINISH TONIGHT AS
WELL AS SEAS.

GMZ130-132-135-010345-
/O.CAN.KBRO.SI.Y.0039.000000T0000Z-120601T0300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
945 PM CDT THU MAY 31 2012

...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR WINDS. 

SOUTHEAST WINDS AROUND 15 KNOTS WILL PREVAIL ACROSS THE LAGUNA
MADRE THE REST OF TONIGHT.

$$

GMZ150-155-170-175-010345-
/O.CAN.KBRO.SC.Y.0033.000000T0000Z-120601T0300Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
945 PM CDT THU MAY 31 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

SOUTHEAST WINDS AROUND 15 KNOTS WILL PREVAIL ACROSS THE OFFSHORE
WATERS OF THE LOWER TEXAS COAST THE REST OF TONIGHT. SEAS WILL
CONTINUE TO DIMINISH TO 3 TO 5 FEET.

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at May 30, 12:44 AM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, May 30, 12:44 AM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1244 AM CDT WED MAY 30 2012

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...BKN LOW CLOUDS WITH MVFR OR TEMPO MVFR CEILINGS AT
2400 FT...WHERE THE INVERSION STARTS...WILL PERSIST OVERNIGHT...
ESPECIALLY NEAR THE COAST. SURFACE WINDS WILL INCREASE BY MID
WEDNESDAY MORNING...BECOMING BREEZY SOUTHEAST BY AFTERNOON...
MIXING OUT LOWER CLOUDS TO SOME EXTENT...AND PRODUCING VFR
CONDITIONS. BREEZY WINDS WILL CONTINUE WEDNESDAY NIGHT WITH A
RETURN OF LOW CLOUDS. DEEPENING LOW PRESSURE IN THE SOUTHERN HIGH
PLAINS AND NORTH TEXAS WILL BE THE CULPRIT IN INTERACTING WITH
GULF HIGH PRESSURE TO TIGHTEN THE GRADIENT AND INCREASE WINDS IN
THE NEXT 24 HOURS.

&&

.PREV DISCUSSION... /ISSUED 716 PM CDT TUE MAY 29 2012/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...SOME PATCHY SC MAY FORM LATER TONIGHT OR EARLY
TOMORROW MORNING BRIEFLY REDUCING THE CEILINGS DOWN TO MVFR
LEVELS. BUT AT THIS TIME MY OVERALL CONFIDENCE ON ANY LONG
TERM MVFR CEILINGS IS PRETTY LOW. SO WILL MENTION ONLY SOME
TEMPO GROUPS FOR SOME BKN DECKS WITH VFR CONDITIONS TO PREVAIL
GENERALLY FOR THE NEXT 24 HOURS. THE PGF WILL TIGHTEN UP AFTER
SUNRISE TOMORROW RESULTING IN SOME PRETTY GUSTY SE WINDS DURING
THE AFTERNOON AND EARLY EVENING HOURS.

PREV DISCUSSION... /ISSUED 218 PM CDT TUE MAY 29 2012/

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...500MB SUBTROPICAL
RIDGE ACROSS NORTHERN MEXICO AND SOUTHWEST TEXAS WILL CONTINUE
TO PROVIDE SUBSIDENCE ACROSS THE RIO GRANDE VALLEY TONIGHT INTO
WEDNESDAY. SURFACE LOW PRESSURE WILL DEVELOP ACROSS THE TX
PANHANDLE LATE TONIGHT INTO WEDNESDAY ALLOWING THE PRESSURE
GRADIENT TO INCREASE ACROSS THE LOWER TX COAST WEDNESDAY INTO WED
NIGHT. HOT AND RELATIVELY HUMID CONDITIONS WILL CONTINUE ON
WEDNESDAY WITH WINDS FROM THE SOUTHEAST.

LONG TERM /THURSDAY THROUGH TUESDAY/...A WEAK COLD FRONT IS
EXPECTED TO APPROACH DEEP SOUTH SOUTH TEXAS BY LATE WEEK. THE
PRESSURE GRADIENT TIGHTENS BY THURSDAY RESULTING IN MODERATE TO
STRONG WINDS ACROSS THE RIO GRANDE VALLEY. THURSDAY LOOKS TO BE
PARTLY CLOUDY AND WINDY ESPECIALLY NEAR THE COAST WHILE BREEZY
INLAND. HIGH TEMPERATURES SHOULD BE IN MID 90S NEAR THE COAST TO
AROUND 100 OVER THE FAR WEST. HEAT INDICES ARE EXPECTED TO BE IN
THE 105 TO 108 RANGE MAINLY OVER THE FAR WEST ON THURSDAY. SHOWERS
AND EMBEDDED THUNDERSTORMS WILL DEVELOP NORTH OF THE RIO GRANDE
VALLEY THURSDAY NIGHT AHEAD OF THE FRONT. THE WEAK FRONT MAY BE
ABLE TO PUSH THROUGH THE AREA BUT HAVE INCREASED POPS FOR FRIDAY
AS MOISTURE POOLS AND LIGHTER WINDS MAY SUPPORT AFTERNOON SEA
BREEZE CONVECTION.

MARINE...
TONIGHT THROUGH WEDNESDAY NIGHT...SEAS WERE NEAR 3 FEET WITH
SOUTHEAST WINDS NEAR 10 KNOTS AT BUOY020 THIS AFTERNOON. MODERATE
SOUTHEAST WINDS WILL PREVAIL ACROSS THE COASTAL WATERS TONIGHT
INTO WEDNESDAY BEFORE INCREASING WED NIGHT AS THE PRESSURE
GRADIENT INCREASES ACROSS THE WESTERN GULF OF MEXICO. SMALL CRAFT
ADVISORIES WILL BE NEEDED FOR THE OFFSHORE WATERS OF THE LOWER
TEXAS COAST WED NIGHT AS WINDS AND SEAS INCREASE LATE WEDNESDAY.

THURSDAY THROUGH SUNDAY...LOW PRESSURE OVER THE TEXAS PANHANDLE
WILL INTERACT WITH HIGH PRESSURE ACROSS THE NORTHWEST GULF OF
MEXICO TO PRODUCE STRONGER WINDS AND HIGHER SEAS WEDNESDAY NIGHT.
SOUTH SOUTHEAST WINDS WILL INCREASE TO ABOVE 20 KNOTS WEDNESDAY
NIGHT AND SEAS WILL BUILD. WAVE HEIGHTS SHOULD INCREASE TO AROUND
SEVEN FEET BY THURSDAY MORNING. SMALL CRAFT ADVISORY CONDITIONS
EXPECTED THROUGH THURSDAY NIGHT. HIGH PRESSURE MOVES ACROSS TEXAS
ON FRIDAY RESULTING IN DECREASE IN WINDS AND SEAS ON FRIDAY.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

54/68
Hazardous weather outlook, May 29, 4:16 AM CDT, 22 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
416 AM CDT TUE MAY 29 2012

TXZ248>257-300930-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
416 AM CDT TUE MAY 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

AFTERNOON HEAT INDICES OF 105 TO 108 DEGREES ARE EXPECTED ACROSS
THE REGION TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
AFTERNOON HEAT INDICES OF 105 TO 108 DEGREES ARE EXPECTED
WEDNESDAY ACROSS THE REGION.

OTHERWISE...NO HAZARDOUS WEATHER IS ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ130-132-135-150-155-170-175-300930-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
416 AM CDT TUE MAY 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
SMALL CRAFT ADVISORIES MAY BE NECESSARY WEDNESDAY AND THURSDAY AS
SOUTHEAST WINDS INCREASE AHEAD OF A LOW PRESSURE SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JGG

Nearby

Small Craft Advisories in Texas, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.